# SDR DALA2017042503354

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR INTERNAL DOUBLER JUS ON UPPER CORNERS AT AFT LAVATORY SERVICE ACCESS TRAY. WEAR INTERNAL DOUBLER WAS REPAIRED PER DWG 5911423 REV CD AND ER/A 397822-14MA REV B.
